# SDR 07FDEA04093

- Difficulty date: September 20, 2007
- Submitted: September 20, 2007
- Operation: Air carrier
- Aircraft: N803FD
- Make and model: Airbus A310-324
- Aircraft serial: 378
- Aircraft time: 36,305 hours, 12,032 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: A53611658
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FAIL/SAFE RING, LT FWD PAX DOOR, SOME AREAS OUT OF LIMIT.  REPAIR PERFORMED BY SMOOTH REWORK AND HFEC/ROTOTEST INSPECTION IAW EA 6-5312-82878 AND RAS 037837/015/2005 ISSUE A.
